# SDR UPS06848527

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS INOP.  REMOVED ADN REPLACED EMERGENCY EXIT BATT/RELAY PACK IAW MM 33-50-01-2.  OPS CK GOOD.
